Hailong Dao
Title
Cited by
Cited by
Year
Bounds on the regularity and projective dimension of ideals associated to graphs
H Dao, C Huneke, J Schweig
Journal of Algebraic Combinatorics 38 (1), 37-55, 2013
1212013
Symbolic powers of ideals
H Dao, A De Stefani, E Grifo, C Huneke, L Núñez-Betancourt
Singularities and foliations. geometry, topology and applications, 387-432, 2015
562015
Non-commutative resolutions and Grothendieck groups
H Dao, O Iyama, R Takahashi, C Vial
Journal of Noncommutative Geometry 9 (1), 21-34, 2015
452015
The radius of a subcategory of modules
H Dao, R Takahashi
Algebra & Number Theory 8 (1), 141-172, 2014
402014
Projective dimension, graph domination parameters, and independence complex homology
H Dao, J Schweig
Journal of Combinatorial Theory, Series A 120 (2), 453-469, 2013
392013
Decent intersection and Tor-rigidity for modules over local hypersurfaces
H Dao
Transactions of the American Mathematical Society 365 (6), 2803-2821, 2013
352013
Remarks on non-commutative crepant resolutions of complete intersections
H Dao
arXiv preprint arXiv:0911.4541, 2009
342009
Some observations on local and projective hypersurfaces
H Dao
arXiv preprint math/0701881, 2007
332007
Vanishing of Ext, cluster tilting modules and finite global dimension of endomorphism rings
H Dao, C Huneke
American Journal of Mathematics 135 (2), 561-578, 2013
282013
Symbolic powers of ideals
H Dao, A De Stefani, E Grifo, C Huneke, L Núnez-Betancourt
arXiv preprint arXiv:1708.03010, 2017
252017
Classification of resolving subcategories and grade consistent functions
H Dao, R Takahashi
International Mathematics Research Notices 2015 (1), 119-149, 2015
252015
The dimension of a subcategory of modules
H Dao, R Takahashi
Forum of Mathematics, Sigma 3, 2015
232015
Asymptotic behavior of Tor over complete intersections and applications
H Dao
arXiv preprint arXiv:0710.5818, 2007
222007
Modules that detect finite homological dimensions
O Celikbas, H Dao, R Takahashi
Kyoto Journal of Mathematics 54 (2), 295-310, 2014
202014
Noncommutative (crepant) desingularizations and the global spectrum of commutative rings
H Dao, E Faber, C Ingalls
Algebras and Representation Theory 18 (3), 633-664, 2015
182015
Bounding the projective dimension of a squarefree monomial ideal via domination in clutters
H Dao, J Schweig
Proceedings of the American Mathematical Society 143 (2), 555-565, 2015
182015
Asymptotic behavior of Ext functors for modules of finite complete intersection dimension
O Celikbas, H Dao
Mathematische Zeitschrift 269 (3), 1005-1020, 2011
182011
Necessary conditions for the depth formula over Cohen–Macaulay local rings
O Celikbas, H Dao
Journal of Pure and Applied Algebra 218 (3), 522-530, 2014
172014
Cohomologically full rings
H Dao, A De Stefani, L Ma
International Mathematics Research Notices 2021 (17), 13508-13545, 2021
162021
On the relationship between depth and cohomological dimension
H Dao, S Takagi
Compositio Mathematica 152 (4), 876-888, 2016
162016
The system can't perform the operation now. Try again later.
Articles 1–20